Cystic acne from birth control, need a solution

Patient

Q: I suffer from chronic adult cystic acne. I have had it for years and am now 26. I find that my skin is always worse when I am on any type of birth control pill. I need to be on the pill or some kind of birth control though so this is very frustrating. Are there any other options for me in terms of pills or other birth control methods? I am a little scared to do the IUD...

Doctor

Related Q&A

Q: I have been going through a very bad acne so doctor suggested me to use faceclin and its working as well but the spot...

Q: I have a zit like feature on the side of my penis, I squeezed it an white stuff came out an blood but didn't hurt, sh...

Q: I Got A lot Of Red Bumps And Like One Popped And Now It's Like A Dent And A lot Of Red Spots On My Chest.

Q: Hello, I am having issues with my lymph nodes. Two specifically have been enlarged for a month- the first one on the ...

Q: I have a eczema on my hands that recently appeared and used to itch me but the doctor gave me a cream for it. Now rec...

MOST DOCTOR RECOMMENDATIONS
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews